Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why is my foot still swelling even after changing my BP tablet ?

sir, im 60 years male having my right foot sweeling nearly from one year.my family doctor adviced me to change my B.P tablet AMLOKAND.AT to ZIPTAN.HC.even now my problem was not cured.what is your advised tablets to me
Tue, 3 Sep 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication ,  
Treatment/Therapy
Lab Tests
Allergist and Immunologist 's  Response
Sir,
What kind of swelling do you have .You need exam of the swelling followed by management.
I find this answer helpful
  User's Response
jogarao96's  Response
sir,i have swelling like "motima" by my doctors suggestion.the symtoms are oniy the foot is swelleling with out any pain swelling is smooth to touch
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
Hi
You just add gokshur guggul 2 tab bd and have it for 15 days initially and reassess after that. keep foot end raised with pillow while going to sleep.
I find this answer helpful
Ayurveda Specialist Dr. Manish Rijhwani's  Response
Kindly do the color doppler study for both lower extremities to rule out varicose veins or any other obstruction in the blood vessels of lower extremities.
Also get the X-Ray of the affected part.
Till then you can use
T.Gokshuradi guggul 1 tab thrice a day

Dr. Manish R. Rijhwani
B.A.M.S; LL.B. (LL.M.)
drmanish78@gmail.com
+91-9422571734
I find this answer helpful
Ayurveda Specialist Dr. Rekha's  Response
hi,kindly go for colour doppler to rule out any sort of blockage or vericosity of vein.
I find this answer helpful
  User's Response
jogarao96's  Response
thanks
Homeopath Dr. Anshita Singh Rathore's  Response
Hi
Welcome to Healthcaremagic Forum

Swelling on one foot can be due to following causes-
Arthritis or gout , which is an ailment related to the joint.
Cellulitis- which is infection of the skin.
Blockage in the vein- ( deep vein thrombosis).

Certain investigations are required to rule out gout, RA. And color doppler study of the affected leg to see it there is a block.

Once the cause is known treatment can be decided accordingly.

For RA/ gout you can take homeopathy safely , and for permanent result.

Meanwhile keepling leg slightly elevated, gently massage by any oil, giving leg rest and moderate acitivity, avoiding prolonged standing is adviced.
Takecare

For further enq- dranshita.rathore@yahoo.co.in
I find this answer helpful
General & Family Physician Dr. Jigar Katwala's  Response
Hi,

Your age is one of the factor for swelling of legs.

Second TABLET AMLOKAND AT which contain amlodipine. This drug is calcium channel blocker and these drug known to cause leg/foot swelling due to peripheral pooling of blood by dilating your veins.

Third systemic disease such as congestive failure, diabetes, gout.

Therefore you require blood investigation as well as x-ray to see local cause.

I have search that tablet ZIPTAN contain zolmitriptan. It is tablet for migraine/severe headache. It is not approve to use in swelling of foot.

Regards,
Dr. Jigar katwala
pharmacology, toxicology and clinical therapeutics
I find this answer helpful

 1 user finds this helpful

Internal Medicine Specialist Dr. Venkat Sivayogi 's  Response
Hi,
welcome to HCM,

with the history of single foot swelling, no pain, chronic for more than 1yr -all pointing towards possibility of 'stasis edema' either due to venous incompetence or prolonged standing. Evaluate once again with a physician.

Regards,
dr.sivayogi

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi my BP was too high 160/110. , doc put me on tablets it was still too high so he changed them to stronger ones as the others were giving me a cough as well. I have been on them 7days now and BP is reading 112/57-110/61 I think it s gone too low now and I feel dizzy when I stand up sometimes

doctor1 MD

Female, 37, 5 ft 5 about 170 lbs. Medical History. I smoke about 10 cigarettes a day, have never done recreational drugs and only drink occasionally. 4 months ago I passed 3 kidney stones. I gave birth to 3 children and had 3 late term miscarriages (4 to 6 mo along). 2 of my children I had to have progesterone shots in order to carry them to term. After the last one I had severe bleeding issues for over a year causing me to have a partial hysterectomy, I still have my overies. 4 years ago I was diagnosed with high blood pressure and have been on and off medication since, at times it would be under control without medication. For 2 years now I have continually been told that I have a high red blood count and have had to undergo a phlembotomy several times because of it. I currently have high blood pressure, sometimes as high as 190/140 or so. I have a head ache almost all the time. I have noticed times that my heart seems to beat very very hard or flutter for short times and it causes tension in my chest. Different doctors have run so many tests and can t tell me why any of this happens. They don t know what has caused the high red count. I also have leg pain and swelling which worsens in cold weather and it doesn t really change with activity or rest, they feel very heavy at times. Most doctors dismiss this. I am constantly being asked if I have a sunburn even though I don t. I sweat horribly bad very often even from the slightest activity such as vacuuming in a 70 degree house. I am constantly tired no matter how much sleep I get. I have been diagnosed with minor sleep apnea but the machine doesn t seem to help me. I deal with months of diarrhea and then turn around and am severely constipated for a couple weeks. I have an increasing amount of facial hair growth that the doctors also dismiss, where I pluck about 200 hairs a week. They all tell me that my hormone levels are normal although I question that. I have gone through all of this with 3 different doctors now and get no where, I end up getting frustrated and stop going and then end up running out of my blood pressure medicine for months at a time until I finally decide to give another doctor a try. I am lost of what to do since no one can tell me what is wrong.

doctor1 MD

I m 37 . I have thyroid and high bp problem. My periods didn t come this month. I went for two pregnancy test which were negative . Then I took sysron n tablet on advice of gynae . Still period didn t come after ten days of medicine intake. My height is 4.11 and weight is64 which was 70 last month. without doing something I loss my weight also . I don t know why. I family is complete and I don t want to be pregnant now anymore

Recent questions on  Cellulitis

doctor1 MD

Hi, I am a 57 year old female who had a hysterectomy at age 28 due to 2 Class 4 paps. I am an RN and was than employed by the OB-GYN. The doctor suggested it. I have not taken hormone replacements. I have seen 2 doctors in the last 7-8 months, I know I have vaginal dryness but I know bleed when I wipe and burn to open areas. There is a slight itch which I took 2 doses of Diflucan. My girlfriend who is an ER nurse looked today and said it looked like I have cellulitis. It hhas kept me up thru the night and I am very uncomfortable.I have called the Bioidentical Hormone replacement therapy md s. None take insurance, it is all self pay, which I can not afford, My daughter is a breat cancer survivor, which is one reason I avoided hormones. Any suggestions would be appreciated. Thank You

doctor1 MD

My 12 yo son had a meningitis vaccination 2 days ago and tonight he has a perfectly round red circle which is several inches wide around the injection site. Should I take him back to the doctor? Could this possibly be cellulitis or is it a common reaction?

doctor1 MD

Hi,My father inlaw broke his forearm 2 months ago and had his cast removed after 6 weeks.He is now experiencing pain and swelling in the inner part of his elbow.He is unable to bend at the elbow,and he has redness.Is it possible that he could have a cellulitis?

doctor1 MD

My partner took 4 1mg tablets of rapinirol tonight and has had significant memory loss and confusion. He was literally bouncing off the walls, didn t know who I was or who my 7 year old son was, swetting profusely, had no idea where he was. He was diagnosed with cellulitis and put on Bactrim 800 mg and Keflex 500 mg. Would these antibiotics interact with this drug? He is coming around a little now and I am not sure what to do. Any suggestions would be helpful.

doctor1 MD

Should I be worried about a serious and deep cat bite that occurred yesterday. I cleaned it with peroxide but I woke at 4 am in serious pain from my finger and noticed I now have redness and swelling from my hand to the inside of my elbow. I have...

doctor1 MD

I ve been pretty sick fora week. It began when my GP thought I might have clot in my right leg (swelling, redness , warmth) so she sent me to the hospital for a sonogram. It was negative, but the doctor there wanted me to come back the next day.I...

doctor1 MD

My father is 84 years old for the past month he has been complaining of severe ankle pain and some swelling. He had an x-Ray then we went to his doctor and he said he had cellulitis , he prescribed an antibiotic and 800mg ibuprofen and to keep his...